# SDR USAA2011091200005

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 55,505 hours, 36,722 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 11 EXIT PLACARD MISSING. MAINTENANCE INSTALLED PLACARD.  OK FOR SERVICE.
